# SDR IXXA2022102200001

- Difficulty date: October 22, 2022
- Submitted: October 22, 2022
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-2G5
- Aircraft serial: 24451
- Aircraft time: 64,113 hours, 21,121 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Bracket
- Part number: 271N615138
- Part serial: NSN
- Condition: Corroded
- Location: Zone 600
- Part time: 64,113 hours, 21,121 cycles
- Component: Bracket, Boeing, NA
- Component part number: 271N615138
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE AROUND BBL. 70.50 BRACKET HAS CORROSION.
